RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 3, Pages 99–104 (Mi isu426)  

Computer science

Minimal edge extensions of palm trees

D. D. Komarov

Saratov State University, Russia, 410012, Saratov, Astrahanskaya st., 83

Abstract: Minimal edge extension of graphs can be regarded as a model of optimal edge fault tolerant implementation of a system. The problem of finding the minimal edge extensions of an arbitrary graph is NP-complete, that's why it is of interest to find classes of graphs for which it is possible to build a minimal edge extension analytically. This paper is about of the one-edge extensions of a graphs from a special class named palm trees. In this paper presents a kind of one-edge extension for some palm trees and the proof that it is minimal.

Key words: minimal extensions of graphs.

Full text: PDF file (234 kB)
References: PDF file   HTML file

UDC: 519.17

Citation: D. D. Komarov, “Minimal edge extensions of palm trees”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:3 (2013), 99–104

Citation in format AMSBIB
\Bibitem{Kom13}
\by D.~D.~Komarov
\paper Minimal edge extensions of palm trees
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 3
\pages 99--104
\mathnet{http://mi.mathnet.ru/isu426}


Linking options:
  • http://mi.mathnet.ru/eng/isu426
  • http://mi.mathnet.ru/eng/isu/v13/i5/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:90
    Full text:24
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019